question-icon

What is the side effect of Neurontin overdose?

default
Posted on Thu, 8 Dec 2016
Question: I accidently took twice the amount of Neurontin this morning, taking 2 600 mg pills instead of one. I take 1800 mg a day. should I be worried about this?
doctor
Answered by Dr. Iven Romic Rommstein (11 minutes later)
Brief Answer:
not problem

Detailed Answer:
Hi and welcome.
Nothing serious can happen. You may feel bit sleepy so dont drive car if you experience this. Also, you should skip next pill next morning and then continue with 1800mg as usual. Wish you good heatht. Regards

Above answer was peer-reviewed by : Dr. Yogesh D
doctor
Answered by
Dr.
Dr. Iven Romic Rommstein

General Surgeon

Practicing since :2008

Answered : 13796 Questions

premium_optimized

The User accepted the expert's answer

Share on
What is the side effect of Neurontin overdose?

Brief Answer: not problem Detailed Answer: Hi and welcome. Nothing serious can happen. You may feel bit sleepy so dont drive car if you experience this. Also, you should skip next pill next morning and then continue with 1800mg as usual. Wish you good heatht. Regards